# SDR UPS06548532

- Difficulty date: October 12, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 19,281 hours, 12,650 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N3271
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 1 PYLON AFT BULKHEAD LT/OUTBD LOWER CHAFED.  BULKHEAD MILL AND NDT WERE DONE REF TRAV NR T6/637465 GUSSETS WERE FABED REF TRAV NR T6/637463, FILLERS WERE FABED REF TRAV NR T6/637464.  SHOT PEENED REWORKED AREA PER SOPM 20-10-03.  INSTALLED FILLERS PLATES GUSSETS PER FINAL EA NR 757-5453-27-A1569 STEPS 1-8.
